

## PROGRAM SCHEDULE St. Louis Home Improvement Summit June 4, 2022, 10AM – 2PM O'Fallon Park YMCA Recreational Center

- 9:00 AM Vendors Setup may begin, complete no later than 9:45AM
- 10:00 AM Registration Opens, Welcome & Opening Remarks, Event Layout, Highlights, & Acknowledgements 5 min
- 10:05 AM Vendor 2 min Presentations
- 10:30 AM First Drawings, Nell Watts Realty Team & Montgomery Bank, Home Buying Workshop 30 min
- 11:00 AM DIY Presentation Gloria Gooden, Gooden & Daughter Plumbing 15 min
- 11:30 AM Second Drawings, CDA Presentation 30 min
- 12:00 PM DIY Presentation Academy Sherman Park Neighborhood Container & Garden Team, Street Planter Pots Beautification Project 25 min
- 12:30 PM Third Drawings, Nell Watts Realty Team & Montgomery Bank, Home Buying Workshop 30 min
- 1:00 PM Vendor 2 min Presentations /DIY Presentation 30 min
- 1:30 PM Vendor 2 min Presentations
- 2:00 PM Fourth/Final Drawings, Closing Remarks & Acknowledgements 5 min

## **#HomeRepairSTL**

